# SDR SWIA202157157

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FWD DRAIN MAST DOUBLER AFT O/B ATTACH ANGLE AT FS349.00 CORRODED   (C-CHECK RO 4/1/2021)    REPLACED THE FWD DRAIN MAST DOUBLER AFT OUTBD ATTACH ANGLE. REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-32278 REV NC AND DWG SH670-32250 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY.
